# SDR AALA2019031219006

- Difficulty date: March 9, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 84,271 hours, 12,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: L3 Assist Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THE L3 DOOR ASSIST BOTTLE WAS IN YELLOW RANGE.  THE AIRCRAFT WAS GROUNDED.  FOUND A LEAK AT THE HIGH PRESSURE CHARGING VALVE IAW RD 52-10-00-2.  REMOVED AND REPLACED THE CHARGING VALVE AND PACKING IAW AMM 52-10-00.  LEAK CHECKED GOOD.
